# SDR HEEA954577

- Difficulty date: March 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N134AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7237
- System (JASC): 6720 · Tail Rotor Control System
- Part: Actuator
- Part number: 741C000004
- Condition: Leaking
- Location: T/R
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEAKING LOWER SEAL AND PILOT VALVE AND EHA SEAL.
